Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Child is having stomach ache and suggested to have lanzol with liquids but still in pain. Suggest?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
My son is having stomach ace and doctor suggested to have lanzol junior with liquids but still he is complaining of stomach ace how much time it will usually takes for pain to reduce
Posted Wed, 18 Sep 2013 in Child Health
Answered by Dr. E Venkata Ramana 28 minutes later
Brief Answer:
Gastritis pain will respond in 3 to 5 days usually

Detailed Answer:

Thank you for your query on Healthcare Magic.

Junior lanzole contains lansoprazole which inhibits acid secretion in stomach thus gives relief from stomach pain which is resulted from hyperacidity conditions such as gastritis of various reasons.

There are many causes for abdominal pain and the location of pain in the stomach will give a clue to the cause for pain.

Before advising you about his pain, I need the following information to narrow down the possibilities and to look for the cause for his pain.

What is the duration of stomach ache?

Which part of his stomach is paining? upper, middle, or lower? right, central, or left?

What is the nature of pain like burning, squeezing, or stabbing?

What is the severity of pain on a scale of 1 to 10 (1 is very less, 10 is unbearable).
Was the child received any drugs like pain killers or antibiotics prior to the onset of pain?

Is there any association of pain with oral intake of food?

Is he having vomitings, loose stools, or burning or frequency of urination?

Is he specifically pointing the pain in any specific area?

What are the investigations done for pain and their results?

If his stomach pain is due to gastritis, the pain usually subside gradually over 3 to 5 days.

But if the pain is due to other reasons, it may not show improvement to junior lanzole.

Hence I request you to kindly send me the above details to advise you in a better way.

Awaiting for the details.

Above answer was peer-reviewed by
Follow-up: Child is having stomach ache and suggested to have lanzol with liquids but still in pain. Suggest? 8 minutes later
Pain is from yesterday and pain can be rated as 3/10 no stools,no vomiting,no fever and pain is near umbilical chord no investigations are done and pain is intermittent
Answered by Dr. E Venkata Ramana 14 minutes later
Brief Answer:
Continue the drugs, be in follow up if no response

Detailed Answer:

Thank you for getting back.

Stomach pain around the umbilicus is a nonspecific type of pain in most of the children and some times it may respond to antispasmodic drugs such as dicyclomine.

But if the pain is persisting, or associated with vomitings and loose stools, or abdominal distention, then consult the pediatrician for follow up.

And go for an ultrasound abdomen and pelvis with the doctor advise to rule out any XXXXXXX significant pathology if the pain is persisting and increasing.

Continue the medication as per the doctor advise, monitor the severity of pain, and if not subsiding or associated with any other symptom consult the pediatrician for reassessment and for investigations with ultrasound abdomen and pelvis.

Hope I have answered your query, if you have any clarification please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor